# SDR DALA2024010800219

- Difficulty date: January 2, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0137105) CORROSION ON O/B SIDE OF AFT CARGO DOOR SURROUND STRUCTURE VERTICAL WEB AT STA 787+10 RBL 20 WL 155. REMOVED AND REPLACED VERTICAL WEB AT STA 787+10 RBL 20 WL 155 IAW B737 SRM 51-40-02 AND BOEING DWG# 146A8121.
